Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 137, NWS Atlanta, GA

March 27, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2023, 7:12 AM EDT for 4 counties in Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2023, 7:12 AM EDT (11:12 UTC)
Expired
Mar 27, 2023, 7:48 AM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Jones County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 7:21 AM EDTTSTM WND DMG3 Se Griswoldville, GASEVERAL TREES AND POWERLINES DOWN ON RIDGE RD., KNIGHT RD., DONNA RD., AND HOWARD RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2023 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

765 
WUUS52 KFFC 271112
SVRFFC
GAC009-169-289-319-271200-
/O.NEW.KFFC.SV.W.0137.230327T1112Z-230327T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
712 AM EDT Mon Mar 27 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Baldwin County in central Georgia...
  Northern Wilkinson County in central Georgia...
  North central Twiggs County in central Georgia...
  Southeastern Jones County in central Georgia...

* Until 800 AM EDT.

* At 712 AM EDT, a severe thunderstorm was located over Mountain
  Springs, or 8 miles southeast of Gray, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Milledgeville, Gray, Irwinton, Gordon, Ivey, McIntyre, Toomsboro,
  Midway-Hardwick, Postell, James, Coopers, Allenwood, Mountain
  Springs, Griswoldville, Haddock, Pancras, Greenberry Crossroads,
  Scottsboro, Hardwick and Browns Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3275 8307 3285 8354 3303 8352 3313 8313
      3311 8311 3308 8312 3306 8310 3305 8310
      3307 8307 3305 8305 3302 8307 3299 8305
      3297 8307 3295 8307 3291 8305 3288 8304
TIME...MOT...LOC 1112Z 276DEG 31KT 3290 8345 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
682 
WWUS52 KFFC 271148
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
748 AM EDT Mon Mar 27 2023

GAC009-169-289-319-271157-
/O.CAN.KFFC.SV.W.0137.000000T0000Z-230327T1200Z/
Baldwin GA-Wilkinson GA-Twiggs GA-Jones GA-
748 AM EDT Mon Mar 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR BALDWIN...NORTHERN
WILKINSON...NORTH CENTRAL TWIGGS AND SOUTHEASTERN JONES COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain and 
gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 AM EDT for central and
east central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3275 8307 3285 8354 3303 8352 3313 8313
      3311 8311 3308 8312 3306 8310 3305 8310
      3307 8307 3305 8305 3302 8307 3299 8305
      3297 8307 3295 8307 3291 8305 3288 8304
TIME...MOT...LOC 1144Z 276DEG 31KT 3287 8309 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:03 AM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Mar 27, 4:03 AM EDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
403 AM EDT Mon Mar 27 2023

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 349 AM EDT Mon Mar 27 2023

Torrential rainfall will continue tonight and into the morning
hours. Some areas have already received 4 inches of rain across
central Georgia south of I-20. Some of these storms have been
extremely efficient rain producers with up to 2" per hour. Up to 3
additional inches may fall overnight as a result, isolated flash
flooding is possible. If you have to drive, please exercise extreme
caution as high water will be difficult to recognize.

The axis for precipitation should begin pushing south early this
afternoon, and finally come to an end late this evening for areas of
south and central GA. The front that has caused so many problems for
the south will likely stall somewhere north of the FL panhandle and
as a result another wave of precipitation will be likely for
Tuesday. While rainfall totals will remain less than a quarter of an
inch, areas that have been saturated will likely see quick flash
flooding responses and swollen rivers may react quickly to
additional rainfall.

Temperatures will remain seasonal through the short term, with highs
in the upper 60s and 70s. However, overnight lows could reach
freezing, especially across NE Georgia after the front moves
through. A frost advisory may be necessary for some areas of
northern GA.

Vaughn

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 349 AM EDT Mon Mar 27 2023

I'm on a roll and everyone else is busy so I'll be your long term
forecaster for this morning as well. The front will finally kick out
and return dry weather to the area come Wednesday. Cooler temps will
settle in on the backside of the front, with temps comfortably in
the mid 60s for the highs and overnight lows in the low 40s with
some 30s in the higher elevation.

Temps will start to rebound on Thursday as warm moist air advects
back into the area once again and we're back in the 80s come Friday.
On Saturday our chance for thunderstorms returns as a cold front
pushes in from the west. There is some discrepancies between the
major models. The GFS has a sharp cold front that pushes through
relatively quickly. The EURO shows another boundary that stalls
across the area as the upper level dynamics turn more zonal and the
low levels get cut off from the parent low. This is ultimately what
drives the uncertainty in the weekends PoPs which have been capped
for now at slightly.

In the Euro's solution a boundary that sets up may be able to tap
into dewpoints in the upper 60s. A weak disturbance in the upper
level flow may be all it takes to set off more severe weather.
Capped thunder at chance for much of the CWA until a better picture
comes into view.

Vaughn

&&

.AVIATION...
(06Z TAFS)
Issued at 151 AM EDT Mon Mar 27 2023

Heavy rain will continue for the ATL sites. TSRA remains likely,
although the axis for the most intense storms will be along a line
from CSG to MCN. Winds will be SW at 8-12kts gusting to 15kts. After
15Z they become NW and ease to less than 8kts. A few obs of LIFR
cigs are possible after 10Z but prevailing will be OVC007 which may
deteriorate as rain pushes south.

//ATL Confidence...06Z Update...

Low to Medium on LIFR onset
Medium to High on all other elements

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  51  71  42 /  60  10  20   0
Atlanta         78  53  70  42 /  50  10  20   0
Blairsville     72  44  65  34 /  30  10  10  10
Cartersville    77  48  70  38 /  40  10  10   0
Columbus        79  57  71  45 /  70  20  60   0
Gainesville     77  51  69  41 /  40  10  10   0
Macon           78  55  71  46 /  80  20  50   0
Rome            78  49  70  39 /  20  10  10   0
Peachtree City  79  51  71  41 /  60  20  40   0
Vidalia         83  62  75  51 /  70  40  70  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this afternoon for GAZ022>025-027-031>039-
041>062-066>076-078>085-089>095.

&&

SHORT TERM...Vaughn
LONG TERM....Vaughn
AVIATION...Vaughn
Hazardous weather outlook, Mar 27, 5:06 AM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
506 AM EDT Mon Mar 27 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
506 AM EDT Mon Mar 27 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

This morning, a wave of thunderstorms will push through central
Georgia. The primary severe weather hazards will be damaging wind
gusts and hail along with heavy rain and frequent lightning. A
brief isolated tornado could be possible as well.

Heavy rainfall will be continue, and a Flash Flood Watch has been
issued for widespread totals of 1 to 3 inches of additional
rainfall. The greatest threat for the severe weather and flash
flooding will be along and south of the I-20 corridor.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is the potential for multiple rounds of heavy showers and
thunderstorms through Tuesday, with strong to severe storms and
isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 27, 4:47 AM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 AM EDT Mon Mar 27 2023

GAZ069>072-079>082-270915-
Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-Jones GA-
Talbot GA-
447 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of Bibb, Monroe,
eastern Upson, Crawford, southwestern Jones, southeastern Talbot,
northern Taylor and southeastern Lamar Counties through 515 AM EDT...

At 447 AM EDT, a strong thunderstorm was over Musella, or near
Roberta, moving east at 55 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Forsyth, Roberta, Yatesville, Payne, Junction City, Culloden,
Payne City, Lake Tobesofkee, Russellville, Wesleyan, Logtown, Howard,
Skipperton, Arkwright, Salem, Prattsburg, Horns, Wesley Church and
Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3255 8452 3294 8425 3310 8370 3285 8356
      3267 8364 3269 8377 3264 8384
TIME...MOT...LOC 0847Z 259DEG 49KT 3277 8407

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 4:49 AM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
449 AM EDT Mon Mar 27 2023

GAZ078-079-089-270915-
Harris GA-Talbot GA-Muscogee GA-
449 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of northern Muscogee,
western Talbot and Harris Counties through 515 AM EDT...

At 449 AM EDT, a strong thunderstorm was near Fortson, or near
Smiths, moving east at 55 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hamilton, Talbotton, Manchester, Waverly Hall, Woodland, Geneva,
Upatoi, Shiloh, Goat Rock Lake, Ellerslie, Flat Rock, Laurel Hills,
Green Island Hills, Cataula, Columbus Metropolitan Airport,
Baughville, Flint Hill, Olive Branch, Midland and Mountain Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3285 8472 3284 8470 3285 8459 3269 8450
      3255 8455 3251 8500 3254 8502 3258 8507
      3262 8509 3263 8508 3264 8511 3266 8509
      3269 8512 3272 8512 3274 8511 3275 8514
TIME...MOT...LOC 0849Z 259DEG 49KT 3261 8500

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 5:33 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
533 AM EDT Mon Mar 27 2023

GAZ053-066-067-271000-
Coweta GA-Troup GA-Meriwether GA-
533 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of northwestern
Meriwether, Troup and south central Coweta Counties through 600 AM
EDT...

At 533 AM EDT, a strong thunderstorm was near LaGrange, moving east
at 40 mph.

HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects is expected. Trees can also down
         more easily with already wet soil from previous rainfall.

Locations impacted include...
LaGrange, Greenville, Hogansville, Grantville, Luthersville, Lone
Oak, Rocky Mount, Saint Marks, Mountville, Cannonville, Louise,
Odessadale, Abbottsford, Harrisonville, Hillcrest, Big Springs, Wares
Crossroads and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3294 8516 3311 8521 3327 8469 3301 8461
TIME...MOT...LOC 0933Z 255DEG 35KT 3306 8508

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 27, 5:43 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 AM EDT Mon Mar 27 2023

GAZ072-073-082>084-271015-
Wilkinson GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
543 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of south central
Baldwin, northwestern Wilkinson, southeastern Bibb, northwestern
Twiggs and southeastern Jones Counties through 615 AM EDT...

At 542 AM EDT, a strong thunderstorm was over Dry Branch, or 8 miles
east of Macon, moving east at 40 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Irwinton, Gordon, Ivey, McIntyre, Cross Keys, Dry Branch,
Myricks Mill, Mountain Springs, Griswoldville, Franklinton and
Fitzpatrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3272 8361 3286 8364 3298 8327 3289 8316
      3275 8318
TIME...MOT...LOC 0942Z 254DEG 36KT 3279 8351

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 6:03 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 AM EDT Mon Mar 27 2023

GAZ069>071-079-081-271030-
Lamar GA-Monroe GA-Upson GA-Crawford GA-Talbot GA-
603 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of southern Monroe,
Upson, northwestern Crawford, northeastern Talbot and southern Lamar
Counties through 630 AM EDT...

At 603 AM EDT, a strong thunderstorm was over Lincoln Park, or near
Thomaston, moving east at 45 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Forsyth, Yatesville, Culloden, Sunset Village, Lincoln
Park, The Rock, Bolingbroke, Redbone Crossroads, Russellville, Brent,
Musella, Sprewell Bluff State Park, Redbone, Pleasant Hill, Logtown,
Sunnyside, Salem, Hannahs Mill and Collier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3288 8451 3290 8451 3307 8397 3296 8378
      3289 8383 3285 8389 3282 8389 3282 8388
      3280 8389 3271 8447 3287 8452
TIME...MOT...LOC 1003Z 254DEG 39KT 3284 8436

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 27, 6:11 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
611 AM EDT Mon Mar 27 2023

GAZ056-067-068-271045-
Spalding GA-Meriwether GA-Pike GA-
611 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of western Spalding,
northeastern Meriwether and Pike Counties through 645 AM EDT...

At 611 AM EDT, a strong thunderstorm was over Wooster, or 8 miles
northeast of Greenville, moving east at 45 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Zebulon, Williamson, Gay, Concord, Rocky Mount, Hilltop,
Vaughn, Hollonville, Alvaton, Rover, Digbey, Zetella, Wooster and
Birdie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3323 8465 3322 8451 3323 8450 3325 8451
      3326 8450 3326 8443 3331 8440 3330 8440
      3333 8433 3319 8425 3307 8425 3305 8468
      3311 8471 3320 8473
TIME...MOT...LOC 1011Z 259DEG 37KT 3313 8463

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:07 PM EDTSpecial Weather StatementFFCButts, Spalding23 min
Mar 26, 8:18 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup27 min
Mar 26, 8:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding25 min
Mar 26, 8:28 PM EDTSpecial Weather StatementFFCMorgan32 min
Mar 26, 8:36 PM EDTSpecial Weather StatementFFCLamar, Upson24 min
Mar 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup35 min
Mar 26, 8:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette47 min
Mar 26, 8:45 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson30 min
Mar 26, 8:46 PM EDTSpecial Weather StatementFFCSpalding29 min
Mar 26, 8:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee33 min
Mar 26, 9:00 PM EDTSpecial Weather StatementFFCButts30 min
Mar 26, 9:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton27 min
Mar 26, 9:14 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe46 min
Mar 26, 9:17 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 26, 9:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Mar 26, 9:31 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton29 min
Mar 26, 9:40 PM EDTSpecial Weather StatementFFCTroup35 min
Mar 26, 9:46 PM EDTRiver Flood WarningFFCMeriwether, Pike37 hr
Mar 26, 9:55 PM EDTSpecial Weather StatementFFCWilkes35 min
Mar 26, 9:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett35 min
Mar 26, 10:05 PM EDTSpecial Weather StatementFFCGreene, Putnam25 min
Mar 26, 10:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson41 min
Mar 26, 10:29 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, DeKalb, Fulton, Gwinnett5 hr
Mar 26, 10:34 PM EDTSpecial Weather StatementFFCHancock, Taliaferro26 min
Mar 26, 10:35 PM EDTSpecial Weather StatementFFCPike25 min
Mar 26, 10:38 PM EDTSpecial Weather StatementFFCHeard37 min
Mar 26, 10:53 PM EDTSpecial Weather StatementFFCBanks, Hall37 min
Mar 26, 11:02 PM EDTSpecial Weather StatementFFCHenry, Spalding28 min
Mar 26, 11:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes40 min
Mar 26, 11:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 26, 11:25 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Mar 26, 11:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry48 min
Mar 26, 11:50 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more25 min
Mar 26, 11:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup78 min
Mar 27, 12:08 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more6 hr
Mar 27, 12:12 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Morgan, Newton, Spalding33 min
Mar 27, 12:29 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Mar 27, 12:30 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Oconee, Oglethorpe, Putnam60 min
Mar 27, 12:33 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike27 min
Mar 27, 12:40 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more80 min
Mar 27, 12:46 AM EDTFlash Flood WarningFFCButts, Henry, Lamar, Spalding8 hr
Mar 27, 12:49 AM EDTSpecial Weather StatementFFCButts26 min
Mar 27, 12:58 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes32 min
Mar 27, 1:15 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot30 min
Mar 27, 1:21 AM EDTSpecial Weather StatementFFCHancock, Putnam, Warren39 min
Mar 27, 1:32 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson43 min
Mar 27, 1:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Taylor13 min
Mar 27, 1:56 AM EDTSpecial Weather StatementFFCCrawford, Taylor19 min
Mar 27, 2:12 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington33 min
Mar 27, 2:13 AM EDTSpecial Weather StatementFFCBaldwin32 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:32 AM EDTRiver Flood WarningFFCLamar, Spalding11 hr
Mar 27, 2:45 AM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Mar 27, 2:57 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding11 hr
Mar 27, 4:16 AM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Mar 27, 4:19 AM EDTSpecial Weather StatementFFCCrawford, Talbot26 min
Mar 27, 4:43 AM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 27, 4:47 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe28 min
Mar 27, 4:49 AM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Mar 27, 5:12 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Mar 27, 5:14 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Mar 27, 5:29 AM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson31 min
Mar 27, 5:33 AM EDTSpecial Weather StatementFFCMeriwether, Troup27 min
Mar 27, 5:43 AM EDTSpecial Weather StatementFFCWilkinson32 min
Mar 27, 5:44 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot31 min
Mar 27, 6:03 AM EDTSpecial Weather StatementFFCMonroe, Upson27 min
Mar 27, 6:08 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Mar 27, 6:11 AM EDTSpecial Weather StatementFFCPike34 min
Mar 27, 6:17 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more6 hr
Mar 27, 6:28 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson47 min
Mar 27, 6:45 AM EDTRiver Flood WarningFFCPutnam15 hr
Mar 27, 6:58 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson32 min
Mar 27, 7:08 AM EDTTornado WarningFFCMeriwether, Pike, Upson32 min
Mar 27, 7:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Upson38 min
Mar 27, 8:03 AM EDTRiver Flood WarningFFCMonroe36 hr
Mar 27, 8:08 AM EDTRiver Flood WarningFFCWashington, Wilkinson24 days
Mar 27, 8:11 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Wilkinson34 min
Mar 27, 8:26 AM EDTRiver Flood WarningFFCGwinnett12 hr
Mar 27, 8:34 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.